# SDR CALA2024111601168

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH CENTER FLOOR BEAM Y160 FR 70 HAS CORROSION PER HAECO LCQ N/R 9296432/20432
